[ Reply | CrohnsChat ]
Skin tag question
Posted by Nickie on 26/7/2012, 23:10:11
Has anyone had an "angry" skin tag and how did it get treated. I am assuming my doctor saying it is angry means its infected in some way. He prescribed cannestan hc but it doesn't seem to be doing a thing and now it hurts to sit or walk. I am seeing my gastro in a couple of weeks so am thinking i might wait till then rather than have to see my gp again. Does anyone have any tips of what i can do in the meantime to make it a little more comfortable till then.
Thanks in advance
Please Remember , this is a place of support and friendship. Please treat everyone with the respect they deserve. There are going to be differing of opinions between members and venting on bad days ........ If you disagree please , don't argue, or attack personally. Thank You
(Warning Notice Re Chat)
Never accept whispers from people you do not know.
Do not divulge your name, address or telephone number or ANY personal information
Never let a stranger know your age group
Be aware of the person you are in conversation with .
If you are alone with a stranger come out of the chat room and ask one of us to join you.
Chat Rooms can be fun, but also visited by undesirables even on health sites.
When on the Internet, Be Aware of your own Security at All Times.
If you are asked ANY personal questions or whispered by anyone you do not feel comfortable with, Please tell one of us ASAP.
Any Worries .. Please Tell
It Will Be
Hosted for FREE by Boardhost.
Create your own free message board!